Annals of Combinatorics, Volume 1, No. 3, 1997


A.M. Bigatti and L. Robbiano
Borel Sets and Sectional Matrices
Ann. Combin. 1 (1997) 197-213.

Y.M. Chee, C.J. Colbourn, and A.C.H. Ling
Weakly Union-free Twofold Triple Systems
Ann. Combin. 1 (1997) 215-225.

D.L. Kreher, D.R. Stinson, and L. Zhu
On the Maximum Number of Fixed Points in Automorphisms of Prime Order of 2-(v,k,1) Designs
Ann. Combin. 1 (1997) 227-243.

J.A. Larson and W.J. Mitchell
On a Problem of Erdös and Rado
Ann. Combin. 1 (1997) 245-252.

C.M. Lopez
Chip Firing and the Tutte Polynomial
Ann. Combin. 1 (1997) 253-259

P. McMullen and E. Schulte
Flat Regular Polytopes
Ann. Combin. 1 (1997) 261-278.

K. Wahlgren and Z.-X. Wan
Studies on the Squaring Construction
Ann. Combin. 1 (1997) 279-295.